Alert archive / Wisconsin / Gale Warnings in 2018

Gale Warning 3, NWS Green Bay, WI

January 25, 2018

NWS Green Bay, WI issued this gale warning at Jan 25, 2018, 3:40 PM CST. It took effect at Jan 26, 2018, 12:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2018, 3:40 PM CST (21:40 UTC)
In effect from
Jan 26, 2018, 12:00 PM CST
Expired
Jan 26, 2018, 8:51 PM CST
In force
9 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

839 
WHUS73 KGRB 252140
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
340 PM CST Thu Jan 25 2018

LMZ541-260545-
/O.CON.KGRB.SC.Y.0009.180126T0000Z-180126T1800Z/
/O.UPG.KGRB.GL.A.0002.180126T1800Z-180127T0600Z/
/O.NEW.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
340 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST FRIDAY
NIGHT...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from noon Friday to midnight CST
Friday night. The Gale Watch is no longer in effect. 

* WINDS...Southeast 10 to 20 knots tonight, becoming south to 30
  knots with gale force gusts up to 35 to 40 knots knots Friday 
  then veering southwest Friday night. 

* WAVES...building to 3 to 5 feet tonight, then building to 7 to
  11 feet Friday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-260545-
/O.EXT.KGRB.SC.Y.0009.180126T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
340 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY...

* WINDS...South 10 to 20 knots tonight, increasing to 30 knots 
  Friday, then veering southwest Friday night. A few gusts to 35 
  knots possible Friday afternoon and evening. 

* WAVES...3 to 5 feet tonight, building to 6 to 9 feet Friday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
5 follow-up statements
906 
WHUS73 KGRB 260334
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
934 PM CST Thu Jan 25 2018

LMZ541-261145-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180126T1800Z/
/O.CON.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
934 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...

* WINDS...Southeast 10 to 20 knots tonight, becoming south to 30 
  knots with gale force gusts up to 35 to 40 knots knots Friday 
  then veering southwest Friday night. 

* WAVES...building to 3 to 5 feet tonight, then building to 7 to 
  11 feet Friday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-261145-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
934 PM CST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South 10 to 20 knots tonight, increasing to 30 knots 
  Friday, then veering southwest Friday night. A few gusts to 35 
  knots possible Friday afternoon and evening. 

* WAVES...3 to 5 feet tonight, building to 6 to 9 feet Friday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
775 
WHUS73 KGRB 261029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
429 AM CST Fri Jan 26 2018

LMZ541-261830-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180126T1800Z/
/O.CON.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
429 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

* WINDS...Southeast 10 to 20 knots early this morning, becoming
  south to 30 knots with gale force gusts up to 35 to 40 knots
  knots today then veering southwest tonight. 

* WAVES...building to 3 to 5 feet early this morning, building to
  6 to 10 feet today and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-261830-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
429 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South increasing to 30 knots today, then veering
  southwest tonight. A few gusts to 35 knots possible this 
  afternoon and evening. 

* WAVES...3 to 5 feet early this morning, building to 6 to 10 
  feet this afternoon and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
535 
WHUS73 KGRB 261621
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1021 AM CST Fri Jan 26 2018

LMZ541-270030-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180126T1800Z/
/O.CON.KGRB.GL.W.0003.180126T1800Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
1021 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...South increasing to 30 knots this morning, then
  continuing into tonight. Gale force gusts to around 35 knots
  this afternoon and evening. Winds will veer southwest tonight.
 
* WAVES...Building to 6 to 9 feet this afternoon, then subsiding
  to 4 to 7 feet overnight and to 2 to 4 feet Saturday afternoon. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-270030-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1021 AM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South increasing to 30 knots this morning, then
  continuing into tonight. A few gale force gusts to 35 knots
  possible this afternoon and evening. Winds will veer southwest 
  tonight.
 
* WAVES...Building to 6 to 9 feet this afternoon, then subsiding
  to 3 to 6 feet overnight and to 1 to 3 feet Saturday afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

BERSCH
671 
WHUS73 KGRB 262105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
305 PM CST Fri Jan 26 2018

LMZ541-270515-
/O.CON.KGRB.GL.W.0003.000000T0000Z-180127T0600Z/
Rock Island Passage to Sturgeon Bay WI-
305 PM CST Fri Jan 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...South increasing to 30 knots. Gale force gusts to around
  35 knots are possible through tonight. Winds will veer southwest
  overnight and slowly subside.

* WAVES...Building to 6 to 9 feet tonight, then subsiding to 4 to
  7 feet overnight and to 2 to 4 feet Saturday afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-270515-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
305 PM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...South 15 to 25 kts. Gusts to 30 kts possible this
  evening. Winds will veer southwest overnight. 

* WAVES...Building to 5 to 8 for tonight, then subsiding to 3 to 5
  feet overnight and to 2 to 4 feet Saturday afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
063 
WHUS73 KGRB 270251
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
851 PM CST Fri Jan 26 2018

LMZ541-271100-
/O.CAN.KGRB.GL.W.0003.000000T0000Z-180127T0600Z/
/O.NEW.KGRB.SC.Y.0010.180127T0251Z-180128T0000Z/
Rock Island Passage to Sturgeon Bay WI-
851 PM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until 6 PM CST Saturday. The
Gale Warning has been cancelled. 

* WINDS...Southwest wind 15 to 25 kts. Gusts to 30 kts early this
  evening.

* WAVES...6 to 9 feet early, then subsiding to 4 to 7 feet 
  overnight and to 2 to 4 feet Saturday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ542-543-271100-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-180128T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
851 PM CST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS...Southwest 15 to 25 kts. Gusts to 30 kts possible this
  evening.  

* WAVES...5 to 8 feet early, then subsiding to 3 to 5 feet 
  overnight and to 2 to 4 feet Saturday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 25, 2:42 PM CST, 58 minutes earlier.

Area forecast discussion, Jan 25, 2:42 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
242 PM CST Thu Jan 25 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Friday
Issued at 239 PM CST Thu Jan 25 2018

Forecast challenges in the short term include cloud trends, fog,
and temperatures.

The far southeastern part of the forecast area managed to get
some sunshine this afternoon which boosted temperatures into the
lower 30s, while persistent low clouds across the north have kept
temperatures in the upper teens and low 20s. As long as the low
level moisture is still present expect cloud gaps to fill back
through the late afternoon. This is already evident on visible
satellite imagery which shows clouds forming across south-
central Wisconsin and along Lake Michigan.

Have watched the critical thickness lines and surface warm front
inch closer to the area this afternoon. This warmer airmass will
move into the area from southwest to northeast overnight. Based on
obs upstream there is far less low level moisture and clouds
across Iowa and Illinois. However, still seeing some fog across
southern Minnesota where the snowpack is also thicker. Based on
this, stuck with a gradual clearing trend from south to north
overnight into Friday morning. Less confident for clouds/fog to
clear out across north- central Wisconsin on Friday and kept at
least partly cloudy skies in the forecast.

The combination of clouds and a stronger push of WAA tonight will
keep temperatures from falling much, and will likely rise a few
degrees after midnight. Highs on Friday will be warmer than today
due to the warmer airmass in place, but the difference between
lower 40s and upper 40s will likely depend on the extent of the
cloud cover. Trended slightly cool than the previous forecast,
especially across the north. As the surface low moves across
southern Canada tomorrow expect a tightening pressure gradient and
gusty southerly winds to develop by late morning.

.LONG TERM...Friday Night Through Thursday
Issued at 239 PM CST Thu Jan 25 2018

A progressive flow remains across the CONUS into the middle of
next week before the pattern shifts to an amplified flow with
upper ridging over the eastern Pacific and downstream broad upper
troughing east of the Rockies. Precipitation chances will be tied
to two upper troughs moving across the CONUS (one this weekend,
the other middle of next week). Temperatures still look to yo-yo
between above normal ahead of each upper trough, then fall below
normal behind each trough.

Models concur in sending a cold front into central WI Friday
evening and through eastern WI during the overnight hours. One
difference from 24 hours ago is that the models are now showing
enough lift and saturation such that a small pop may be necessary
across most of the forecast area for Friday night. Depending on
thermal profiles when any precipitation develops, precipitation
type may begin as rain or a rain/snow mix, but become mainly light
snow or light freezing drizzle later at night as temperatures cool
and we lose ice in the cloud layer. This is a minor event, thus do
not anticipate more than a trace event. Friday night will also be
a bit blustery as south winds veer west at 10 to 20 mph with
higher gusts. Min temperatures to range from the middle 20s
north-central WI, to the lower 30s east-central WI. Northeast WI
to reside between cold fronts on Saturday with only modest CAA
over the area behind the first front. The gusty west winds will
continue through the day and with clouds starting to thicken
Saturday afternoon ahead of the approaching second cold front,
temperatures should have a limited diurnal rise. Max temperatures
to only reach the lower 30s north-central, upper 30s to around 40
degrees east-central WI.

The second cold front sweeps through northeast WI Saturday night
accompanied by a moderately-strong shortwave trough. The NAM/GFS
both show a strong shortwave within the trough moving across
southern WI and this feature may bring enough forcing to generate
an area of light snow over the southern half of the state mainly
after midnight. As all of this is occurring, winds are forecast to
veer northwest and as colder air pushing into WI, this opens the
door for possible lake effect snows over north-central WI.
Northern sections of Vilas County could see a minor accumulation
by daybreak. Min temperatures will be noticeably colder with
readings around 10 above zero north-central, around 20 degrees
east-central WI. Lake effect snow showers over north-central WI to
continue through Sunday as prevailing northwest winds and CAA
persist. Additional accumulations of around an inch will be
possible over the Vilas County snowbelt with lesser amounts
farther south and east. The rest of northeast WI should be mainly
dry and cold with temperatures slightly below normal. Look for
readings to only reach around 20 degrees north-central, middle 20s
eastern WI.

The lake effect snow shower chances will linger through Sunday
night and then tend to gradually diminish on Monday as Canadian
high pressure builds southward into the Upper MS Valley. Parts of
Vilas County could see an additional inch of new snow before
winding down Monday. The rest of the forecast area to be dry under
mostly cloudy skies Sunday night and decreasing clouds on Monday.
It also appears that Monday will be the coldest day of the
extended period with max temperatures from 15 to 20 degrees
central WI, lower 20s eastern WI. The surface high moves over WI
Monday night and with light winds, temperatures could easily fall
below zero over northern WI and approach zero over central/east-
central WI. A return flow quickly develops over WI as the high
pressure departs and WAA begins. If we can saturate fast enough,
cannot rule out a chance of light snow by Tuesday afternoon,
especially over central WI. Temperatures will slowly begin to
moderate on Tuesday as south winds kick in with readings in the
lower 20s north, 25 to 30 degree range south.

The chance for light snow would carry over into Tuesday night as
the surge of WAA continues. The timing of the next cold front on
Wednesday would determine how soon to bring in the next chance of
precipitation to northeast WI. Model consensus is rather generic,
by placing a small pop over most of the region. If anything,
precipitation type would again be an issue as a slower frontal
movement would allow enough warm air into WI to possibly bring a
rain/snow mix to parts of central and east-central WI. For now,
have max temperatures in the lower 30s north-central, upper 30s
eastern WI. Snow chances would then linger into Wednesday night
until the cold front clears the area. Colder air will start to
gradually overspread WI on Thursday as the next upper trough digs
into the Great Lakes. We could see some flurries around, however
if any precipitation were to develop, it would be lake effect over
north-central WI. Max temperatures by Thursday to only reach 10 to
15 above north-central, lower 20s east-central WI.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1142 AM CST Thu Jan 25 2018

Fog continues to reduce visibility across central Wisconsin and
north- central Wisconsin where IFR/LIFR ceilings are also
persistent. Don't expect much change here during the day. Fog is
expected to thicken up again tonight with IFR/LIFR conditions to
prevail. Further south, clouds have started to erode across the
southern Fox Valley and southern lakeshore. Somewhat optimistic
that the cloud line will reach at least KGRB before more clouds
move in this evening. Skies are forecast to gradually clear out
from south to north Friday morning, but will likely hang around
far northern Wisconsin through the day. This will bring a mix of
VFR/MVFR conditions. LLWS also picks up late Friday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KLB
LONG TERM......Kallas
AVIATION.......KLB
Hazardous weather outlook, Jan 25, 3:00 PM CST, 40 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
300 PM CST Thu Jan 25 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
300 PM CST Thu Jan 25 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-262100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
300 PM CST Thu Jan 25 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

A strong area of low pressure tracking north of the Great Lakes
will bring gale force wind gusts to the Lake Michigan nearshore
waters Friday afternoon and evening, especially north of Sturgeon
Bay. Therefore, a Gale Warning is now in effect for the Lake
Michigan nearshore waters Friday afternoon and evening. Otherwise,
a Small Craft Advisory remains in effect from Sturgeon Bay south
to Sheboygan.

KLB/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:45 AM CSTGale WatchGRB12 hr
Jan 25, 3:45 AM CSTSmall Craft AdvisoryGRB62 hr

Nearby

Gale Warnings in Wisconsin, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.